# SDR AALA202212270068

- Difficulty date: December 25, 2022
- Submitted: December 27, 2022
- Operation: Air carrier
- Aircraft: N987AN
- Make and model: Boeing 737823
- Aircraft serial: 31069
- Aircraft time: 40,826 hours, 16,928 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 4755712
- Condition: False Activation
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LAVATORY SMOKE DETECTOR GOING OFF. REMOVED AND REPLACED FORWARD LAVATORY SMOKE DETECTOR PER AMM 26-14-00.
